# SDR UPS202432

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR ON FWD ENTRY DOOR SILL LWR STIFFENERS AT NUT PLATE HOLES BS 312-344, WL 208, LBL 58 AND 61.  REPAIRED PER SRM 51-30-02.
